MathSciNet Relay Station
MathSciNet bibliographic data
MR1781104 (2001h:65138) 65N22 (65N06)
Zadorin, A. I. Reduction of a boundary value problem for a second-order linear vector difference equation to a finite number of nodes. (Russian) Zh. Vychisl. Mat. Mat. Fiz. 40 (2000), no. 4, 546--556; translation in Comput. Math. Math. Phys. 40 (2000), no. 4, 519–528
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement